| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that a implantable collamer lens (icl) flipped during implantation.Reportedly, "tried to correct the landing but couldn't." additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).